Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #4797
    Expert Nurse
    Lisa Kottschade

    Hi All,

    Anyone have a patient who has severe skin sensitivity while on ICI therapy? No rash, no itching, just has this super sensitive skin that he can’t stand to be touched and even his clothes bother him.

    Thanks all!
    Lisa

    #4799
    Expert Nurse
    Krista Rubin

    Hi Lisa- I can honestly say I have not; I wonder if it is some sort of underlying neuromuscular issue. That type of pain is typically nerve related. I wonder if it hyperesthesia representing NM inflammation. Is there thought to trying gabapentin?

    Please provide an update on your patient’s clinical course and work-up. I am curious…..

    #4801
    Expert Nurse
    Virginia Seery

    I have not seen that either, but agree with Krista that it sounds nerve related. Keep us posted on him.

    #4803
    Expert Nurse
    Mollie Reed

    I haven’t seen such a thing, but I’d consider gabapentin to help. Keep us posted!

    #4806
    Expert Nurse
    Kathleen Madden

    I have had 1 patient in the past with sensitive skin ( no rash or itching) as you have described, steroids were not helpful however gabapentin was helpful, pt remained on it until the sx resolved, If I recall it was a couple of months.

    #4818
    Expert Nurse
    Lisa Kottschade

    Krista-

    I too wondered the same thing. I talked to him this week and it has improved, but not gone. He didn’t want to start anything as of yet, so will continue to monitor.

    Take care,
    Lisa

    #4821
    Expert Nurse
    Krista Rubin

    I wonder if topical capsaicin cream would help. He could try it in focal areas (like feet) to see if it helped.

    #4822
    Expert Nurse
    Krista Rubin

    I wonder if topical capsaicin cream would help. He could try it in focal areas (like feet) to see if it helped.

Viewing 8 posts - 1 through 8 (of 8 total)
  • You must be logged in to reply to this topic.